# SDR USAA2014041500005

- Difficulty date: April 11, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 44,951 hours, 20,619 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5267320600000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT DELAMINATION ON FLOOR PANEL 151GF BETWEEN FRAME 53 TO FRAME 56 & BETWEEN STRINGER 35L TO STRINGER 35R, Z-150.  REPLACED FLOOR PANEL 151GF IAW AMM 53-42-14-400--001A.
